Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 138, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2008, 5:30 PM CDT for Osage County, Washington County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2008, 5:30 PM CDT (22:30 UTC)
- Expired
- Apr 3, 2008, 6:14 PM CDT
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 3:50 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 449 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 032230
SVRTSA
OKC113-147-032330-
/O.NEW.KTSA.SV.W.0138.080403T2230Z-080403T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
530 PM CDT THU APR 3 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 630 PM CDT
* AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF HOMINY...
MOVING NORTHEAST AT 15 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...AVANT...RAMONA
AND OCHELATA.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3663 9581 3650 9582 3643 9592 3644 9601
3637 9601 3622 9625 3623 9632 3636 9649
3672 9590
TIME...MOT...LOC 2230Z 233DEG 15KT 3637 9623
$$4 follow-up statements
000
WWUS54 KTSA 032242
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT THU APR 3 2008
OKC113-147-032330-
/O.CON.KTSA.SV.W.0138.000000T0000Z-080403T2330Z/
WASHINGTON OK-OSAGE OK-
543 PM CDT THU APR 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN OSAGE AND WASHINGTON COUNTIES...
AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RAMONA TO 12 MILES SOUTHWEST OF AVANT...MOVING
NORTHEAST AT 15 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RAMONA.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3663 9581 3650 9582 3643 9592 3644 9601
3637 9601 3622 9625 3627 9632 3640 9630
3668 9587
TIME...MOT...LOC 2243Z 233DEG 15KT 3658 9592 3636 9618
$$000
WWUS54 KTSA 032252
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
552 PM CDT THU APR 3 2008
OKC113-147-032330-
/O.CON.KTSA.SV.W.0138.000000T0000Z-080403T2330Z/
WASHINGTON OK-OSAGE OK-
552 PM CDT THU APR 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN OSAGE AND WASHINGTON COUNTIES...
AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF
RAMONA...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RAMONA.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3663 9581 3650 9582 3643 9592 3644 9601
3637 9601 3636 9613 3668 9587
TIME...MOT...LOC 2252Z 233DEG 15KT 3646 9601
$$000
WWUS54 KTSA 032302
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
602 PM CDT THU APR 3 2008
OKC113-032312-
/O.CAN.KTSA.SV.W.0138.000000T0000Z-080403T2330Z/
OSAGE OK-
602 PM CDT THU APR 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY IS
CANCELLED...
LAT...LON 3663 9581 3650 9582 3648 9584 3648 9586
3644 9591 3644 9601 3668 9587
TIME...MOT...LOC 2302Z 233DEG 15KT 3648 9597
$$
OKC147-032330-
/O.CON.KTSA.SV.W.0138.000000T0000Z-080403T2330Z/
WASHINGTON OK-
602 PM CDT THU APR 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WASHINGTON COUNTY...
AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR RAMONA...MOVING
NORTHEAST AT 15 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RAMONA.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3663 9581 3650 9582 3648 9584 3648 9586
3644 9591 3644 9601 3668 9587
TIME...MOT...LOC 2302Z 233DEG 15KT 3648 9597
$$000
WWUS54 KTSA 032314
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT THU APR 3 2008
OKC147-032324-
/O.CAN.KTSA.SV.W.0138.000000T0000Z-080403T2330Z/
WASHINGTON OK-
614 PM CDT THU APR 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3663 9581 3650 9582 3648 9584 3648 9586
3644 9591 3644 9601 3668 9587
TIME...MOT...LOC 2314Z 233DEG 15KT 3651 9592
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 4:45 PM CDT, 45 minutes earlier.
Area forecast discussion, Apr 3, 4:45 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT THU APR 3 2008
.MESOSCALE UPDATE...
MESOSCALE ANALYSIS SHOWS THE ATMOSPHERE HAS
BECOME VERY UNSTABLE IMMEDIATELY NORTHWEST...WEST
AND SOUTHWEST OF TULSA WHERE THE SUN HAS COME OUT
BEHIND THE CURRENT ACTIVITY. VEERED WINDS AHEAD OF
FRONT HAVE REDUCED LOW-LEVEL CONVERGENCE...BUT
THE ANALYSIS GRIDS AT 4PM SHOWS A BULLS-EYE
OF CONVERGENCE IN EASTERN OSAGE COUNTY...WE ALSO
NOTE NEW RADAR ECHOES DEVELOPING IN CREEK COUNTY
IN THE LAST FEW MINUTES.
SATELLITE IMAGES SHOW MODERATE CUMULUS ACROSS PARTS OF
OSAGE...PAWNEE AND CREEK COUNTIES AT THIS
TIME. CAP INDEX VALUES HAVE LOWERED IN THESE AREAS
AND THUNDERSTORM DEVELOPMENT IS POSSIBLE BETWEEN NOW
AND 7PM.
THE NEGATIVES ARE THE APPARENT MID-LEVEL DOWNWARD MOTION
AS ESTIMATED BY THE KINX AND KTLX WSR-88DS AND THE
LIMITED LOW-LEVEL CONVERGENCE.
IF STORMS CAN GO...WHICH THE 18Z NAM INDICATES WILL HAPPEN
...THE RELEASE OF NEARLY 3000 J/KG OF CAPE WOULD RESULT IN
VERY LARGE HAIL. DEEP LAYER SHEAR WOULD SUPPORT SUPERCELL
STRUCTURE.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ062-
OKZ063-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Apr 3, 2:20 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 220 PM CDT THU APR 3 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 220 PM CDT THU APR 3 2008 ...SEVERE WEATHER AND HEAVY RAINFALL LIKELY FROM LATE AFTERNOON THROUGH TONIGHT.... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK... SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... A POTENT UPPER TROUGH APPROACHING THE FOUR CORNERS REGION WILL AFFECT THE AREA BY LATE AFTERNOON. A SURFACE BOUNDARY HAD LIFTED NORTH OF THE AREA THIS MORNING...AND WAS STRETCHED ACROSS EASTERN KANSAS THROUGH NORTHWEST OKLAHOMA AS OF EARLY AFTERNOON. THIS BOUNDARY WILL REORGANIZE AND BEGIN TO MOVE SOUTHEAST AS A COLD FRONT. OUT AHEAD OF THE FRONT...MOIST AND INCREASINGLY UNSTABLE AIR WILL CONTINUE TO OVERSPREAD THE REGION IN ADVANCE OF THE APPROACHING UPPER TROUGH...WHICH WILL TRAVERSE THE REGION TONIGHT. AIDED BY AFTERNOON HEATING...THE ATMOSPHERE WILL BECOME VERY UNSTABLE...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS AS THIS AREA WILL LIKELY REMAIN IN THE WARM SECTOR AS FAVORABLE UPPER SUPPORT INCREASES. SUPERCELL THUNDERSTORMS ARE EXPECTED ACROSS A WIDE AREA BEGINNING LATE THIS AFTERNOON. ALL SEVERE MODES...INCLUDING TORNADOES...HIGH WINDS...AND LARGE HAIL WILL BE POSSIBLE IN ADDITION TO HEAVY FLOODING RAINFALL. THE HEAVIEST RAINFALL AND CHANCES FOR SEVERE WILL BE EAST OF THE AREA TOWARDS SUNRISE FRIDAY MORNING AS THE FRONT CLEARS THE AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. AFTER A SHORT BREAK...AND A FEW DAYS OF SLIGHT THUNDERSTORM CHANCES... THE SEVERE WEATHER PATTERN IS EXPECTED TO TAKE SHAPE ONCE AGAIN. BY MID WEEK ANOTHER IN A SERIES OF UPPER SYSTEMS IS EXPECTED TO TRAVERSE THE PLAINS... ENCOUNTERING AN UNSTABLE AND VOLATILE AIR MASS IN PLACE ACROSS THE AREA. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AS THIS VOLATILE SPRINGTIME WEATHER PATTERN CONTINUES TO PERIODICALLY ENHANCE CHANCES FOR DAMAGING AND DANGEROUS WEATHER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Apr 3, 3:03 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
303 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 6 N EUFAULA 35.37N 95.58W
04/03/2008 E0.75 INCH MCINTOSH OK PUBLIC
0255 PM TSTM WND GST 5 E CHECOTAH 35.47N 95.43W
04/03/2008 E60.00 MPH MCINTOSH OK BROADCAST MEDIA
KOTV STORM CHASER REPORTED WIND GUSTS TO 60 MPH
0300 PM HAIL 5 E CHECOTAH 35.47N 95.43W
04/03/2008 E0.88 INCH MCINTOSH OK BROADCAST MEDIA
KOTV STORM CHASER REPORT
&&
EJCLocal storm report, Apr 3, 3:41 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL BUNCH 35.68N 94.76W
04/03/2008 E1.00 INCH ADAIR OK POST OFFICE
&&
EJCLocal storm report, Apr 3, 3:47 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 2 W VIAN 35.50N 95.00W
04/03/2008 E0.75 INCH SEQUOYAH OK LAW ENFORCEMENT
&&
EJCLocal storm report, Apr 3, 4:00 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
400 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 6 NE SCIPIO 35.12N 95.88W
04/03/2008 E0.88 INCH PITTSBURG OK EMERGENCY MNGR
&&
EJCSpecial weather statement, Apr 3, 4:14 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT THU APR 3 2008
OKZ068>070-072-074-032145-
ADAIR OK-CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
414 PM CDT THU APR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
ADAIR
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
AT 414 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF COOKSON TO BOX TO 4 MILES NORTH
OF PORUM...MOVING NORTHEAST AT 65 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
STILWELL...BUNCH...PROCTOR...WESTVILLE...BALLARD...WATTS...
TAMAHA...SALLISAW...VIAN...GORE...BRUSHY...WEBBERS FALLS AND
MARIETTA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3612 9456 3549 9447 3530 9532 3548 9533
3562 9513 3588 9502
TIME...MOT...LOC 2114Z 241DEG 60KT 3584 9484 3562 9492
3545 9520Local storm report, Apr 3, 4:32 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL WESLEY 36.03N 93.92W
04/03/2008 E0.75 INCH MADISON AR POST OFFICE
&&
EJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:07 PM CDT | River Flood Warning | TSA | LeFlore | 50 hr |
| Apr 3, 2:25 PM CDT | Special Weather Statement | TSA | McIntosh | 50 min |
| Apr 3, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 44 min |
| Apr 3, 2:36 PM CDT | Special Weather Statement | TSA | Haskell | 39 min |
| Apr 3, 3:11 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 64 min |
| Apr 3, 3:22 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 53 min |
| Apr 3, 3:27 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 31 min |
| Apr 3, 4:14 PM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 31 min |
| Apr 3, 6:07 PM CDT | Special Weather Statement | TSA | Choctaw | 38 min |
| Apr 3, 6:11 PM CDT | Special Weather Statement | TSA | Latimer | 49 min |
| Apr 3, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 38 min |
| Apr 3, 6:26 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 64 min |
| Apr 3, 6:32 PM CDT | Special Weather Statement | TSA | Okfuskee | 43 min |
| Apr 3, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 54 min |
| Apr 3, 6:41 PM CDT | Special Weather Statement | TSA | Okfuskee | 64 min |
| Apr 3, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 45 min |
| Apr 3, 6:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 65 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.